MAUDE Adverse Event Report: COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 740
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The medtronic service engineer evaluated the ventilator and ran an extended self test to clear a ventilator inoperative condition.The engineer was unable to duplicate the reported event.All testing passed per manufacturer's specification and the ventilator was returned to the customer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on patient the 740 ventilator shutdown.The patient was removed from the ventilator and placed on an alternate ventilator without harm.

Brand Name
740 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie
MDR Report Key8525400
Report Number8020893-2019-00087
Device Sequence Number11254279
Product Code CBK
UDI-Device Identifier10884521078369
UDI-Public10884521078369
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number740
Device Catalogue NumberG-061792-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1